Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 347, Number 11

All articles in this issue are freely accessible.

Ramanujan’s theories of elliptic functions to alternative bases
Bruce C. Berndt, S. Bhargava and Frank G. Garvan.
Trans. Amer. Math. Soc. 347 (1995), 4163-4244
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1311903
On the classification of $(n-k+1)$-connected embeddings of $n$-manifolds into $(n+k)$-manifolds in the metastable range
Rong Liu.
Trans. Amer. Math. Soc. 347 (1995), 4245-4258
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1290732
The order bidual of almost $f$-algebras and $d$-algebras
S. J. Bernau and C. B. Huijsmans.
Trans. Amer. Math. Soc. 347 (1995), 4259-4275
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1308002
Formes différentielles non commutatives et cohomologie à coefficients arbitraires
Max Karoubi.
Trans. Amer. Math. Soc. 347 (1995), 4277-4299
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1316853
Characterizations of Bergman spaces and Bloch space in the unit ball of $C^{n}$
Cai Heng Ouyang, Wei Sheng Yang and Ru Han Zhao.
Trans. Amer. Math. Soc. 347 (1995), 4301-4313
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1311908
The alternative torus and the structure of elliptic quasi-simple Lie algebras of type $A_{2}$
Stephen Berman, Yun Gao, Yaroslav Krylyuk and Erhard Neher.
Trans. Amer. Math. Soc. 347 (1995), 4315-4363
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1303115
The complex zeros of random polynomials
Larry A. Shepp and Robert J. Vanderbei.
Trans. Amer. Math. Soc. 347 (1995), 4365-4384
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1308023
On invariants for $𝜔_{1}$-separable groups
Paul C. Eklof, Matthew Foreman and Saharon Shelah.
Trans. Amer. Math. Soc. 347 (1995), 4385-4402
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1316849
Wiman-Valiron theory in two variables
P. C. Fenton.
Trans. Amer. Math. Soc. 347 (1995), 4403-4412
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1308010
On minimal sets of scalar parabolic equations with skew-product structures
Wen Xian Shen and Yingfei Yi.
Trans. Amer. Math. Soc. 347 (1995), 4413-4431
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1311916
Uniformisations partielles et critères à la Hurewicz dans le plan
Dominique Lecomte.
Trans. Amer. Math. Soc. 347 (1995), 4433-4460
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1316855
On some subalgebras of $B(c_{0})$ and $B(l_{1})$
F. P. Cass and J. X. Gao.
Trans. Amer. Math. Soc. 347 (1995), 4461-4470
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1311904
The Kechris-Woodin rank is finer than the Zalcwasser rank
Haseo Ki.
Trans. Amer. Math. Soc. 347 (1995), 4471-4484
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1321581
Minimization problems for noncoercive functionals subject to constraints
Khoi Le Vy and Klaus Schmitt.
Trans. Amer. Math. Soc. 347 (1995), 4485-4513
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1316854
$R$-trees, small cancellation, and convergence
Andrew Chermak.
Trans. Amer. Math. Soc. 347 (1995), 4515-4531
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1316846
Triangles of groups
Andrew Chermak.
Trans. Amer. Math. Soc. 347 (1995), 4533-4558
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1316847